sexologist-icon
Bleeding after ipll
Hi, my sister on her 8th day of her period had sex with a comdom on and her guy didnt cum at all.. So to be on safe side she took ipill within an hour of sex. However after a week of taking ipill and sex she spotted blood which was just the first day of periods. Wat does this mean is it sign of pregnancy? Btw she suffers from PCOD her last period was 7th may and before that om 28th march..
92 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sarika Dahiphale
Gynecologist 13 yrs exp Pune

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Take opinion from expert gynaecologist.... Have proper precautions always
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician 4 yrs exp Bangalore
Hi there...the bleeding could be have occured because of the ipill she took. As it contains high hormones, it can cause irregular menstrual bleeding. it usually indicates that she is not pregnant. But you mist consider that sometimes irregular menstrual bleeding can occur because of pcod, fibromas, stress also. So please consult a nearby gynecologist for further evaluation. Also she can take a urine pregnancy test 10 days after the sexual exposure to rule out pregnancy.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.